# SDR SWIA201230645

- Difficulty date: May 4, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 29,127 hours, 41,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR EMERGENCY LIGHT AT 3A IS OUT.  (FLT 6282)  REPAIRED BROKEN WIRE AT FLOOR ESCAPE EMERGENCY LIGHT AT 3A.
